Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Sunburn on forehead, swollen eyes. Taking Ibuprofen, antihistamine, cold compress. What is the healing period?

Hello, I was out camping and canoeing with my family this past weekend. I ended up getting sunburned on my forehead . This past Monday my eyes were swollen and today it is still swollen. I have taken Ibuprophen, an antihistamine, intaking of fluids, and applying cold compress. How long will this facial swelling last? Thank You, Nikki
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  636
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi sunburn on forehead and swollen eyes can be due to phototoxic can be cured by a atarax 25 ,mg at night,antibiotic twice daily,ibuprofen and cold will take seven to fifteen days for sweeling to subside according to skin of the patient.after swelling has subsided if pigmentation present it should be treated with kojic acid application twice daily and a anti oxidant
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor